Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

if i am throwing up quite a bit should i still take my prenatal pill?

My thinking is ill throw it up before i actually use it if that makes sense?

Answer Question
 
asweet_gurl04

Asked by asweet_gurl04 at 7:33 AM on Nov. 7, 2010 in Pregnancy

Level 12 (805 Credits)
Answers (10)
  • I say yes... SORRY but it might help keep u going... take half then the other half later. Thats what i did
    kileighsmommie

    Answer by kileighsmommie at 7:34 AM on Nov. 7, 2010

  • okay thank you very much!
    asweet_gurl04

    Comment by asweet_gurl04 (original poster) at 7:35 AM on Nov. 7, 2010

  • Your vitamin? It's not a big deal if you throw it up, on the other hand, it's not a big deal if you miss a day, either. I found that it was best to take it with dinner, because it was the least upsetting to my stomach then.
    SWasson

    Answer by SWasson at 7:37 AM on Nov. 7, 2010

  • I had a very hard time keeping my prenatals down with all three of my children...as it turns out my body rejected the folic acid....but my doctor said i had a very good diet and got enough folic acid through my food...he suggested I increase my milk consumption.....when i stopped taking it i stopped throwing up, which means i was better able to absorb the vitamins i was taking in....having said all that, i want to clarify i'm not telling you to do it...lol...my little disclaimer here.....I did end up having children with autism and that was the first thing i wanted to blame it on....but as i found out, the autism for my children was genetic because it came from the fragile-x gene i didn't know i carried.....doc said the absence of the synthetic vitamin is not to blame.
    FXmomTo3

    Answer by FXmomTo3 at 7:46 AM on Nov. 7, 2010

  • oh wow FX thanks very much. I dont know that my pill is what is causing me to throw up. Because sometimes ill throw up before i take it. I was just wandering since im having a difficult time keeping things down if it was even worth trying to take
    asweet_gurl04

    Comment by asweet_gurl04 (original poster) at 7:53 AM on Nov. 7, 2010

  • Take it at night, after you've eaten & on a full stomach.
    cheekycherub

    Answer by cheekycherub at 8:13 AM on Nov. 7, 2010

  • Even if you get the tiniest bit from it that is better then nothing. Try taking it in the evening and on a full stomach or any other time of the day that you are not nauseous.
    aeneva

    Answer by aeneva at 8:24 AM on Nov. 7, 2010

  • Yes you still need to take them.
    momindiana

    Answer by momindiana at 8:52 AM on Nov. 7, 2010

  • Take them at night with something hearty like bread (toast, whatever). That way the nausea will go down mostly while you are sleeping. I found that getting up in the night and eating a little something and drinking some water made for MUCH better mornings and days. I think our bodies are so hungry when we get up that it starts the nausea.

    Have you also tried ginger, peppermints, Morning Wellness tea?
    gypsyjewels

    Answer by gypsyjewels at 9:58 AM on Nov. 7, 2010

  • My prenatals were making me sick and a few moms I spoke to said they made them sick too. I started taking mine before bed every night when I felt the least nauseated.
    slowyourrole

    Answer by slowyourrole at 6:54 PM on Nov. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN